Items where Author is "Zou, X"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

WANG, C., HE, J., CHEN, Y. and ZOU, X., 2022. Influence of binomial crossover on approximation error of evolutionary algorithms. Mathematics, 10 (16): 2850. ISSN 2227-7390

CHEN, Y., ZOU, X. and HE, J., 2011. Drift conditions for estimating the first hitting times of evolutionary algorithms. International Journal of Computer Mathematics, 88 (1), pp. 37-50. ISSN 0020-7160

This list was generated on Tue Nov 29 15:33:34 2022 UTC.